# SDR DALA1207415642

- Difficulty date: February 8, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 4,672 hours, 1,535 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND NR 1 PYLON RIGHT SKIN AT 433AR ACCESS PANEL CRACKED BEYOND LIMITS.  ENGINEERING CURRENTLY DRAFT ERA FOR REPAIR.  PERMANENT REPAIR CARRIED OUT IAW DELTA ROUTINE CARD 5451-01010-02B.
